# SDR 2021FA0000385

- Difficulty date: February 16, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N612YM
- Make and model: Beech 45
- Aircraft serial: 45248
- Aircraft time: 4,876 hours, 3,715 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Part number: 6632201000005
- Part serial: 32514
- Condition: Worn
- Location: Zone 700
- Part time: 4,876 hours, 3,715 cycles
- Component: Gear Actuator, Bombdr, NA
- Component part number: 6632201000005
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS NOSE LANDING GEAR ACTUATOR IS LOSING FLUID. COMPLIED WITH R&R OF NOSE LANDING GEAR ACTUATOR. OPS TEST OK. AIRCRAFT OK FOR RTS.
